I woke up in a pool of nasty last night. Nope, didn’t have an “accident”, just a hot flash. I finished my last dose of Clomid on CD 7, or Saturday, and it seems as if the side effects are just kicking in. To recap, this is my first medicated cycle, and I took 100 mg of Clomid on cycle days 3-7. I’m currently on CD 10.
Additional Clomid observations:
- Holy-moly emotions. I will freely admit that I’ve been a bit of a mess. I’ve cried every day. I’ve railed against the injustices of life. I’ve written unhappy blog posts. I’ve spent a lot of time sleeping. I will not be attending a viewing of Titanic in 3-D. That’s a recipe for disaster.
- Heavy ovaries. Those suckers seemed to plump up nicely, but, again, I didn’t notice this until after my last dosage. Is this weird? Side effects after you complete the the med cycle?
- Spotting. It is unusual for me to spot after my period ends, but this cycle I spotted for four days afterwards, which took me to my final day of Clomid. I’ve surmised that this could be a product of post-miscarriage cycle weirdness or the Clomid. Either one.
- Headache. Ugh. Headaches are awful, and hormone headaches are the worst. Well, my cleanse headache was pretty voracious and was completely resistant to any drugs. This guy that is bouncing around in my head is currently hovering on the right side, above my temple. He says, “Hi.”
- I hesitate to even write this for fear of screwing with fate, but did anyone find that Clomid had a constipating effect? I can’t complain. Anything that will slow down the havoc Metformin wreaks on my digestive tract is awesome.
I have an appointment with my RE for an ultrasound on Thursday, or CD 12. I hope I have two awesome follicles. I hope that they are 18 cm or larger. I hope that they say, “Let’s trigger!”. Here’s to hope.